American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11F11) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 110 found      Go to page: 1 2 3 4

[31] Robert Osburn and Brundaban Sahu. Congruences via modular forms. Proc. Amer. Math. Soc. 139 (2011) 2375-2381. MR 2784802.
Abstract, references, and article information   
View Article: PDF

[32] Bumkyu Cho and YoungJu Choie. Zagier duality for harmonic weak Maass forms of integral weight. Proc. Amer. Math. Soc. 139 (2011) 787-797. MR 2745632.
Abstract, references, and article information   
View Article: PDF

[33] Haruzo Hida. Hecke fields of analytic families of modular forms. J. Amer. Math. Soc. 24 (2011) 51-80. MR 2726599.
Abstract, references, and article information   
View Article: PDF

[34] Nayandeep Deka Baruah and Narayan Nayak. New hypergeometric-like series for $1/\pi^{2}$ arising from Ramanujan’s theory of elliptic functions to alternative base 3. Trans. Amer. Math. Soc. 363 (2011) 887-900. MR 2728588.
Abstract, references, and article information   
View Article: PDF

[35] M. Ram Murty and Kaneenika Sinha. Factoring newparts of Jacobians of certain modular curves. Proc. Amer. Math. Soc. 138 (2010) 3481-3494. MR 2661548.
Abstract, references, and article information   
View Article: PDF

[36] Abdelkrim El Basraoui and Abdellah Sebbar. Zeros of the Eisenstein series $E_2$. Proc. Amer. Math. Soc. 138 (2010) 2289-2299. MR 2607858.
Abstract, references, and article information   
View Article: PDF

[37] John J. Webb. Partition values and central critical values of certain modular $L$-functions. Proc. Amer. Math. Soc. 138 (2010) 1263-1272. MR 2578520.
Abstract, references, and article information   
View Article: PDF

[38] Jayce R. Getz. Corrigendum to ``A generalization of a theorem of Rankin and Swinnerton-Dyer on zeros of modular forms''. Proc. Amer. Math. Soc. 138 (2010) 1159-1159. MR 2566581.
Abstract, references, and article information   
View Article: PDF

[39] Sharon Garthwaite, Ling Long, Holly Swisher and Stephanie Treneer. Zeros of some level 2 Eisenstein series. Proc. Amer. Math. Soc. 138 (2010) 467-480. MR 2557165.
Abstract, references, and article information   
View Article: PDF

[40] Andrew Knightly and Charles Li. Weighted averages of modular $L$-values. Trans. Amer. Math. Soc. 362 (2010) 1423-1443. MR 2563735.
Abstract, references, and article information   
View Article: PDF

[41] Ron Evans. Hypergeometric $\mathbf {{}_3{\it F}_2(1/4)}$ evaluations over finite fields and Hecke eigenforms. Proc. Amer. Math. Soc. 138 (2010) 517-531. MR 2557169.
Abstract, references, and article information   
View Article: PDF

[42] Noam D. Elkies and Scott Duke Kominers. Refined configuration results for extremal {Type II} lattices of ranks $40$ and $80$. Proc. Amer. Math. Soc. 138 (2010) 105-108. MR 2550174.
Abstract, references, and article information
View Article: PDF

[43] Emily Clader, Yvonne Kemper and Matt Wage. Lacunarity of certain partition-theoretic generating functions. Proc. Amer. Math. Soc. 137 (2009) 2959-2968. MR 2506454.
Abstract, references, and article information   
View Article: PDF

[44] Guangshi Lü. On sums involving coefficients of automorphic $L$-functions. Proc. Amer. Math. Soc. 137 (2009) 2879-2887. MR 2506445.
Abstract, references, and article information   
View Article: PDF

[45] Huixue Lao and Ayyadurai Sankaranarayanan. The average behavior of Fourier coefficients of cusp forms over sparse sequences. Proc. Amer. Math. Soc. 137 (2009) 2557-2565. MR 2497466.
Abstract, references, and article information   
View Article: PDF

[46] D. Choi. Weakly holomorphic modular forms of half-integral weight with nonvanishing constant terms modulo $\ell $. Trans. Amer. Math. Soc. 361 (2009) 3817-3828. MR 2491901.
Abstract, references, and article information   
View Article: PDF

[47] Guangshi Lü. Average behavior of Fourier coefficients of cusp forms. Proc. Amer. Math. Soc. 137 (2009) 1961-1969. MR 2480277.
Abstract, references, and article information   
View Article: PDF

[48] Scott Ahlgren, Nadia Masri and Jeremy Rouse. Vanishing of modular forms at infinity. Proc. Amer. Math. Soc. 137 (2009) 1205-1214. MR 2465641.
Abstract, references, and article information   
View Article: PDF

[49] Sander Zwegers. The Folsom-Ono grid contains only integers. Proc. Amer. Math. Soc. 137 (2009) 1579-1584. MR 2470815.
Abstract, references, and article information   
View Article: PDF

[50] D. Choi. Modular forms of half-integral weight with few non-vanishing coefficients modulo $\ell $. Proc. Amer. Math. Soc. 136 (2008) 2683-2688. MR 2399029.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Kathrin Bringmann, Ken Ono and Robert C. Rhoades. Eulerian series as modular forms. J. Amer. Math. Soc. 21 (2008) 1085-1104. MR 2425181.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Wissam Raji. A new proof of the transformation law of Jacobi's theta function $\theta_3(w,\tau)$. Proc. Amer. Math. Soc. 135 (2007) 3127-3132. MR 2322742.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Carl Erickson, Alison Miller and Aaron Pixton. Orders at infinity of modular forms with Heegner divisors. Proc. Amer. Math. Soc. 135 (2007) 3115-3126. MR 2322741.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Heekyoung Hahn. On zeros of Eisenstein series for genus zero Fuchsian groups. Proc. Amer. Math. Soc. 135 (2007) 2391-2401. MR 2302560.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] P. de la Harpe, C. Pache and B. Venkov. Construction of spherical cubature formulas using lattices. St. Petersburg Math. J. 18 (2007) 119-139. MR 2225217.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Masataka Chida and Masanobu Kaneko. On ordinary primes for modular forms and the theta operator. Proc. Amer. Math. Soc. 135 (2007) 1001-1005. MR 2262900.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Sander R. Dahmen. Counting integral Lamé equations by means of dessins d'enfants. Trans. Amer. Math. Soc. 359 (2007) 909-922. MR 2255201.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Ahmed Sebbar and Thérèse Falliero. Equilibrium point of Green's function for the annulus and Eisenstein series. Proc. Amer. Math. Soc. 135 (2007) 313-328. MR 2255277.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Sharon Anne Garthwaite. Convolution congruences for the partition function. Proc. Amer. Math. Soc. 135 (2007) 13-20. MR 2280169.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] D. Choi. A simple proof of Zagier duality for Hilbert modular forms. Proc. Amer. Math. Soc. 134 (2006) 3445-3447. MR 2240654.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 110 found      Go to page: 1 2 3 4